Can Ibuprofen Cause Swelling in Feet

Материал из SeWiki
Перейти к: навигация, поиск
[1]







"Is it possible that can ibuprofen cause swelling in feet? ", I wrote to a close friend of mine a while ago. She told me that she often had blisters on her feet and felt very painful, especially when she'd been wearing boots for extended periods of time. "The doctor kept telling me to keep my feet warm, but it really didn't work. I just ignored it and thought that the pain would go away eventually".





To be honest with you, I didn't bother to ask her the question can ibuprofen cause swelling in feet - that is, if she was still suffering from blisters and pain. ibuprofen and heart disease assumed that ibuprofen would cause the same effects on feet that it would on hands - that is, dryness, cracking and eventual scabbing. That's not necessarily true. One thing that's important to know is that ibuprofen isn't recommended for use by anyone except people that have kidney disease and are on dialysis. If you suffer from any of those problems you may want to speak to your doctor before taking ibuprofen.





The truth is that ibuprofen does have a few side effects in most people. Nausea, headaches, constipation and muscle pain are all common. In rare cases, severe allergic reactions to ibuprofen have been known to occur. All these are caused by the interaction of a few different things with the ibuprofen.





To answer the question - can ibuprofen cause swelling in feet, the answer is yes. Your feet are actually sensitive to ibuprofen like any other part of your body. Some people find that a reaction occurs in the feet only, but it can occur anywhere. It's just that the reaction is less severe.





One thing that seems to make a big difference is the type of shoes we wear. Ibuprofen seems to work better with softer soles than with hard ones. I know people that wear orthotics, special inserts that can help relieve the pain, that complain about pain and swelling in their feet. I've never seen anyone that complained about the pain or swelling, unless they were an athlete.





Ibuprofen can also cause swelling in feet because of a change in skin sensitivity. This can be hereditary. I'm not sure if it is passed down from mother to daughter, but there are people that are sensitive to various chemicals that are in soap and shampoos. It may be that as we get older, our tolerance level for things increases and we have more problems with allergic reactions. If you start noticing irritation or reddening around your feet, talk to your doctor about ibuprofen and swelling in feet.





Another thing that can cause swelling in feet when you take ibuprofen is if you have an injury. If you have recently had surgery, or have extensive foot surgery on your foot, you can experience swelling. The medication itself is not going to harm your feet, but you need to make sure that you are protecting them and keeping them as healthy as possible. It is important to keep your feet clean and covered while you are recovering. Ibuprofen can help with this.





The best way to avoid ibuprofen causing swelling in feet is to take it at the first sign of irritation. If you already have a problem, speak to your doctor about the possibility that your foot problem is caused by your ibuprofen. They can discuss with you other treatment options. You can take ibuprofen as it is, in liquid form. Or you can take pills, or take a combination of both. It is up to you, but be aware that can ibuprofen cause swelling in feet, and try to avoid this problem as much as possible.